Seroquel and White blood cell count increased - from FDA reports
White blood cell count increased is found among people who take Seroquel, especially for people who are female, 60+ old , have been taking the drug for < 1 month, also take medication Zyprexa, and have Schizophrenia. This review analyzes which people have White blood cell count increased with Seroquel. It is created by eHealthMe based on reports of 89,133 people who have side effects when taking Seroquel from FDA , and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Sep, 23, 2017
89,133 people reported to have side effects when taking Seroquel.
Among them, 392 people (0.44%) have White blood cell count increased
Number of reports submitted per year:
Time on Seroquel when people have White blood cell count increased *:
- < 1 month: 50.0 %
- 1 - 6 months: 36.96 %
- 6 - 12 months: 2.17 %
- 1 - 2 years: 4.35 %
- 2 - 5 years: 4.35 %
- 5 - 10 years: 0.0 %
- 10+ years: 2.17 %
Gender of people who have White blood cell count increased when taking Seroquel *:
- female: 53.39 %
- male: 46.61 %
Age of people who have White blood cell count increased when taking Seroquel *:
- 0-1: 0.0 %
- 2-9: 0.91 %
- 10-19: 3.05 %
- 20-29: 11.89 %
- 30-39: 15.55 %
- 40-49: 22.56 %
- 50-59: 22.26 %
- 60+: 23.78 %
Top conditions involved for these people *:
- Schizophrenia (40 people, 10.20%)
- Stress And Anxiety (33 people, 8.42%)
- Sleep Disorder (31 people, 7.91%)
- Pain (27 people, 6.89%)
- Back Pain (17 people, 4.34%)
Top co-used drugs for these people *:
- Zyprexa (57 people, 14.54%)
- Ativan (46 people, 11.73%)
- Effexor (42 people, 10.71%)
- Clozaril (42 people, 10.71%)
- Risperdal (38 people, 9.69%)
Top other side effects for these people *:
- Fever (104 people, 26.53%)
- C-Reactive Protein Increased (61 people, 15.56%)
- Fatigue (55 people, 14.03%)
- Blood Glucose Increased (54 people, 13.78%)
- Haemoglobin Decreased (52 people, 13.27%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have White blood cell count increased when taking Seroquel?
- Check symptoms - is white blood cell count increased caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include all drugs with the same ingredientsWhite blood cell count increased and drugs with ingredients of quetiapine fumarate.
Expand the study to include reports from both FDA and eHealthMeWhite blood cell count increased and Seroquel from FDA and eHealthMe reports
Seroquel has active ingredients of quetiapine fumarate. It is often used in bipolar disorder. (latest outcomes from Seroquel 94,596 users)
White blood cell count increased
White blood cell count increased has been reported by people with schizophrenia, multiple sclerosis, high blood pressure, rheumatoid arthritis, depression (latest reports from 33,881 White blood cell count increased patients).
Browse all side effects of Seroquela b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with White blood cell count increasedWhite blood cell count increased
Could your condition cause White blood cell count increasedWhite blood cell count increased
What would happen?
Questions to the study
I've been on Seroquel for over 10 years and within the past several surgeries using Scopolamine patch behind the ear I have only had a reaction of severe itching sensation that was successfully treated with Camphor lotion. I highly recommend the Scopolamine patch to help nausea after anesthesia.
I have been taking Seroquel for the past one month. I realised my ears are pain ever since I started taking this medicine. Is it due to the body adjustment or will this problem prolong? Shall I continue taking. I have sleeping problem and doctor advised me to take Seroquel.
I have been on seroquel for years. Since I've been taking it, I've had enlarged breasts, breast pain, small amounts of lactation and missed periods. I know this affects fertility. I want to get pregnant. Is it possible to take seroquel and get pregnant even while having these side effects?
A bad fall in 2006. Required pain management MRIS, numerous tests and a cervical and lumbar surgery in 2007 to correct. Two Rear end car accidents while I was at a stop light. One in 2011 and one in 2015. I already had spinal stenosis and degenerative disc desease genetically passed on. Problems ...
I take 375 mg of seroquel per day for 5 years now and have been having yellow mucus discharge for about a week now and it appears to be allergies as Allegra seems to help the most. Can Seroquel aggravate allergies? I am also a smoker so there is little doubt it could be a cause of smoking of ...
User reviews to the study
Taking Quetiapine (Seroquel) 25mg nocte for 2 years, as adjunct to Venlafaxine (Efexor) 300mg per diem, treatment for major depressive disorder. Recently began experiencing personality change to angry, irritable, moody. Referring this to Consultant ASAP. Want to discontinue, but facing severe ...
I am on numerous meds for anxiety with agoraphobia and bipolar. I was also on narcotics for back issues for the last 17 years. I have recently been on a program to withdraw from the opiates. I have been off them now for 9 days. My problem is since being off the opiates, I have been having ...
My mom. a 73 years old asian with uterine cancer injected Nivolumab for the first time and after 5 days her white blood cells count increased from 10.2 to 19.75x10*3/ ul. Is this increase a direct result of the injection or is she having an infection? Anyone knows the answer? Thank you.
I'm new to the group. I've been taking Serroquel for years and I've developed facial palsy my doctor is finally weaning me off of it and I'm hoping I'm wondering whether this facial paralysis will disappear gradually or if it's permanent. I'd like to hear comments from others experiencing the ...